# SDR DALA2018062183729

- Difficulty date: July 19, 2013
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 36,431 hours, 19,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 510 BETWEEN STR 28R - 28L CORROSION. REPAIRED AIW ERA 499799-14 LOG 0880419.
